Please use this identifier to cite or link to this item: http://hdl.handle.net/1822/2506

TitleSome comments on the solution by BE and FE methods of the partial differential equations governing engineering problems
Author(s)Martins, Júlio Barreiros
Issue dateSep-2000
PublisherUniversidade do Minho. Departamento de Engenharia Civil (DEC)
JournalEngenharia Civil
Citation"Engenharia Civil". ISSN 0873-1152. 9 (Set. 2000). p. 63-70.
Abstract(s)Some time ago the general form of partial differential equations that governs most of the engineering problems have put forward together and a brief historical outline of FD, FE, BE and DEMs has been given (Martins, 1995). Questions related to comparison of the BEMs with others have formulated, some answers have been attempted. Now the discussion is carried on, further focused on BEM versus FEM.
TypeArticle
URIhttp://hdl.handle.net/1822/2506
ISSN0873-1152
Peer-Reviewedyes
AccessOpen access
Appears in Collections:REC - Número 09

Files in This Item:
File Description SizeFormat 
Pag_63-70.pdf203,34 kBAdobe PDFView/Open

Partilhe no FacebookPartilhe no TwitterPartilhe no DeliciousPartilhe no LinkedInPartilhe no DiggAdicionar ao Google BookmarksPartilhe no MySpacePartilhe no Orkut
Exporte no formato BibTex mendeley Exporte no formato Endnote Adicione ao seu ORCID